Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Skin darkening, uneven skin tone, oily skin. Treatment?

hello doctor.i m a men.i m getting darker and darker as the days go.i tried many home remedies but i give only little hands and face looks so darker than compared to my body skin tone thus i have an uneven skin tone problem and i to have oily skin.can u suggest some remedies or any packs and creams to even out my skin tone plz.thanks.
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

Dark skin is not the curse.

I feel that you may be having tanning effect due to sun rays.

Protect your skin by clothes and sun screen during day time.

Take orally vitamin C ,glutathion and nicotinic acid for long time.

Apply kojic acid and vitamin C containing cream on pigmented skin.

Take bath with soap containing kojic acid.

You may be improved.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor